Publications with B. Tsaban

All publications by Boaz Tsaban and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:768 Shelah, S., & Tsaban, B. (2003). Critical cardinalities and additivity properties of combinatorial notions of smallness. J. Appl. Anal., 9(2), 149–162. arXiv: math/0304019 DOI: 10.1515/JAA.2003.149 MR: 2021285
Sh:774 Bartoszyński, T., Shelah, S., & Tsaban, B. (2003). Additivity properties of topological diagonalizations. J. Symbolic Logic, 68(4), 1254–1260. arXiv: math/0112262 DOI: 10.2178/jsl/1067620185 MR: 2017353
Sh:847 Mildenberger, H., Shelah, S., & Tsaban, B. (2006). Covering the Baire space by families which are not finitely dominating. Ann. Pure Appl. Logic, 140(1-3), 60–71. arXiv: math/0407487 DOI: 10.1016/j.apal.2005.09.008 MR: 2224049
Sh:858 Mildenberger, H., Shelah, S., & Tsaban, B. (2007). The combinatorics of \tau-covers. Topology Appl., 154(1), 263–276. arXiv: math/0409068 DOI: 10.1016/j.topol.2006.04.011 MR: 2271787
Sh:903 Machura, M., Shelah, S., & Tsaban, B. (2010). Squares of Menger-bounded groups. Trans. Amer. Math. Soc., 362(4), 1751–1764. arXiv: math/0611353 DOI: 10.1090/S0002-9947-09-05169-1 MR: 2574876
Sh:921 Shelah, S., & Tsaban, B. (2010). On a problem of Juhász and van Mill. Topology Proc., 36, 385–392. arXiv: 0710.2768 MR: 2646986
Sh:1032 Machura, M., Shelah, S., & Tsaban, B. (2016). The linear refinement number and selection theory. Fund. Math., 234(1), 15–40. arXiv: 1404.2239 DOI: 10.4064/fm124-8-2015 MR: 3509814